If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.
Receiving too many notifications? Adjust your notification settings.
Jack is 2now and has just been diagnosed with epilepsy and siezure activity. He is currently on epilum he only started these meds 3weeks ago but his fits seem to have got worse. At first ( about 6 months ago) he had a siezure after getting really upset, which i thought was such a severe muscle spasm and they became worse and more frequent but only after getting upset. Since he has been on epilum the seizures are happening when he is playing or just sitting. Just wondering if anyone else has had experience of the seizures getting worse since going on any type of epilepsy drug. Also last night he woke up at about 3am laughing I don't think he really knew what he was doing and prob supposed to be crying !!! The meds have totally increased his brain activity, we think anyway he is like a totally different boy and very tired too.hope to hear from someone with some advise. Steph